# SDR AALA201905039035

- Difficulty date: April 30, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 59,329 hours, 26,258 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480082253
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME AT FR 68 AND S9R. REPAIRED FRAME PER EA 292092. **SUPPLEMENTAL REPORT TO CORRECT JASC CODE, PART NOMENCLATURE IN SECTION 5, DISCREPANCY AND CORRECTIVE ACTION IN SECTION 4 DUE TO CORRECTIONS MADE TO MAJOR REPAIR REPORTING DOCUMENT BY THE QUALITY CONTROL DEPARTMENT.**
